The asymptotic formulae in Waring's problem for cubes

J Brudern, TD Wooley

Research output: Contribution to journalArticle (Academic Journal)peer-review

4 Citations (Scopus)

Abstract

Write R_s(n) for the number of representations of a natural number as the sum of s positive integral cubes. We investigate the higher moments of R_s(n), establishing asymptotic formulae for when s = 5 and h = 3, when s = 6 and h <28/5, and when s = 7 and h =12. Hitherto, such an asymptotic formula was available only when s =4 and h = 2.
Translated title of the contributionThe asymptotic formulae in Waring's problem for cubes
Original languageEnglish
Pages (from-to)1 - 23
Number of pages23
JournalJournal für die reine und angewandte Mathematik
Volume647
DOIs
Publication statusPublished - Oct 2010

Bibliographical note

Publisher: de Gruyter

Fingerprint Dive into the research topics of 'The asymptotic formulae in Waring's problem for cubes'. Together they form a unique fingerprint.

Cite this